Currently browsing: Items authored or edited by Susan Pawley

5 items in this list.
Generated on Fri Jun 14 19:01:39 2024 BST.

Jump to:

Journal Item

Journal ItemTo Top

Davies, S.C.; King, J. R. and Wattis, J. A. D. (1999). Self-similar behaviour in the coagulation equations. Journal of Engineering Mathematics, 36 pp. 57–88.

Davies, Susan; King, John R. and Wattis, Jonathan A. D. (1999). The Smoluchowski coagulation equations with continuous injection. Journal of Physics A: Mathematical and General, 32(44) pp. 7745–7763.


Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0